# SDR 97ZZZX4005

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6119J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680306
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Emerg Extension
- Condition: Failed
- Location: Trim Retainer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED COMPLETE AIRCRAFT ELECTRICAL POWER FAILURE.  ATTEMPTS TO LOWER LANDING GEAR USING BOTH NORMAL AND EMERGENCY PROCEDURES FAILED.  ELECTRICAL POWER FAILURE WAS TRACED TO A FAILED VOLTAGE REGULATOR, TOTAL HOURS 450.  LANDING GEAR EMERGENCY EXTENSION LEVER DID NOT DEPRESS FULLY TO ALLOW MANUAL RELEASE OF HYDRAULIC PRESSURE TO PERMIT THE GEAR TO FREE FALL.  A MOLDING COVER TRIM RETAINING SCREW BACKED OUT RESTRICTING FULL LEVER MOVEMENT.
